# SDR ASAA9580239

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mounting Lug
- Part number: 42121811
- Condition: Cracked
- Location: Rt Te Flap Vane
- Part time: 38,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CRACK WAS FOUND ON THE OUTBOARD MOUNTING LUG ON THE RT INBOARD FLAP VANE.  REPLACED MOUNTING LUG IAW DC-9, MM 27-50-01.  TAC:  23488.  (X)
